John-Nirenberg inequalities on Lebesgue spaces with variable exponents

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

The John-Nirenberg inequalities on Lebesgue spaces with variable exponents are obtained. Copyright © 2014 Mathematical Society of the Republic of China (Taiwan).
Original languageEnglish
Pages (from-to)1107-1118
JournalTaiwanese Journal of Mathematics
Volume18
Issue number4
DOIs
Publication statusPublished - 2014

Fingerprint

Variable Exponent
Lebesgue Space
Taiwan

Citation

Ho, K.-P. (2014). John-Nirenberg inequalities on Lebesgue spaces with variable exponents. Taiwanese Journal of Mathematics, 18(4), 1107-1118.

Keywords

  • BMO
  • Hardy spaces
  • John-Nirenberg inequalities
  • Lebesgue spaces with variable exponent